Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Bijections for Baxter families and related objects

Autor
Felsner, S.; Fusy, É.; Noy, M.; Orden, D.
Tipus d'activitat
Article en revista
Revista
Journal of combinatorial theory. Series A
Data de publicació
2011-04
Volum
118
Número
3
Pàgina inicial
993
Pàgina final
1020
DOI
https://doi.org/10.1016/j.jcta.2010.03.017 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/12212 Obrir en finestra nova
Resum
The Baxter number can be written as $B_n = \sum_0^n \Theta_{k,n-k-1}$. These numbers have first appeared in the enumeration of so-called Baxter permutations; $B_n$ is the number of Baxter permutations of size $n$, and $\Theta_{k,l}$ is the number of Baxter permutations with $k$ descents and $l$ rises. With a series of bijections we identify several families of combinatorial objects counted by the numbers $\Theta_{k,l}$. Apart from Baxter permutations, these include plane bipolar orientations wit...
Citació
Felsner, S. [et al.]. Bijections for Baxter families and related objects. "Journal of combinatorial theory. Series A", Abril 2011, vol. 118, núm. 3, p. 993-1020.
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

  • Felsner, Stefan  (autor)
  • Fusy, Éric  (autor)
  • Noy Serrano, Marcos  (autor)
  • Orden, David  (autor)

Arxius